MathSciNet Relay Station
MathSciNet bibliographic data
MR1508297 Contributed Item
Liapounoff, A.; Problème général de la stabilité du mouvement. (French) Ann. Fac. Sci. Toulouse Sci. Math. Sci. Phys. (2) 9 (1907), 203–474.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement